# SDR SWIA200413569

- Difficulty date: May 19, 2004
- Submitted: July 15, 2004
- Operation: Air carrier
- Aircraft: N595SW
- Make and model: Cndair CL6002B19
- Aircraft time: 12,674 hours, 11,414 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE 625 OBLIQUE ANGLE CRACKED RBL 14.  REMOVED AND INSTALLED A NEW OBLIQUE ANGLE P/N 600-35012-52 IAW CRJ 200 SRM 51-42-21.
